# SDR FDEA200901050039

- Difficulty date: January 5, 2009
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N436FE
- Make and model: Airbus A310-203
- Aircraft serial: 454
- Aircraft time: 40,324 hours, 17,147 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LWR SKIN LOWER SURFACE IS GOUGED AT THE FWD SPAR ATTACHMENT   BETWEEN THE PRESSURE FUELING CAPS.
